# SDR HALA2017122000273

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 16,123 hours, 2,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO ELECTRICAL FIRE ODOR IN THE COCKPIT.  PERFORMED TROUBLESHOOTING IAW TSM 24-00-00-810-947-A, RAN PACKS INDIVIDUALLY,  PERFORMED ECS AND AVEC SYSTEM TEST, PERFORMED HIGH POWER RUN, ALL TESTS WERE GOOD.
